Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for withdrawal symptoms of Budesonide

By reducing the intake of bisoprololol gradually with a view to stopping this awful drug and the side effects I m suffering . Would I, in your opinion cause more long term damage. I m at the end of my tether with this extreme fatigue / breathlessness on exertion, everyday and the need to be pushed about in a wheel chair, because I m on the verge of collapse.
Mon, 11 Feb 2019
Report Abuse
General & Family Physician 's  Response
Hi,

I think you are confusing or mixing budesonide and bisoprolol.

As a rule, there will not be a major withdrawal effect of both these and will be present up to 24 hours.

These don't need treatment.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Varinder Joshi , General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

respected doctor..i had took one tab bupron sr 150,one tab prodep 20 ,half tab sizoden 0.5 mg and half tab lonazep 0.25 for almost three weeks..I felt the drowsyness so left the medicines quickly.nothing happened evrythng was normal for first day of withdrawal.but after the second day i started loosing my conciousness n start feelin evrythng around as new object includin my own voice n m nt havin proper conciousness frm den. plz help me :(

doctor1 MD

hey, my brother has been off meth for 50 days and now he started eating so much. I know if he gained lots of weight he might come back to meth. Gaining weight is so common for all who quit meth. Is there anyway to stop that considering all problems he has while off the meth?

doctor1 MD

my mumhas high blood pressure and has been on losartan for a while 150 a day. her blood pressure was still high and she was told to take 2mg doxazosin and then that was increased to 4mg almost immediately she began to feel dizzy and unsteady and out of breath. her GP told her to stop all the losartan and doxasozin....that was on friday and she is still feeling unsteady and light headed and is also burping all the time... can you advise whether this is withdrawl and how long will it last? should i get her to a doctor?